MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 111 ANALYZER; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 111 ANALYZER; CLINICAL CHEMISTRY ANALYZER
Model Number C111
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with alp2s alkaline phosphatase acc.To ifcc gen.2 on a cobas c 111.The sample initially resulted in an alp value of 412 u/l and this value was reported outside of the laboratory to the patient.The sample was sent to another laboratory for testing and alp testing of the sample was repeated twice on an unknown analyzer, resulting in values of 188 u/l and 182 u/l.The sample was transferred back to the customer's laboratory and it was repeated on the c 111 analyzer on (b)(6) 2022, resulting in a value of 186 u/l.The sample was also repeated on a cobas 4000 c (311) stand alone system at the customer site, resulting in a value of 189 u/l.The alp reagent lot number was 57010401.The reagent expiration date was requested, but not provided.
 
Additional Manufacturer Narrative
A corrected report was issued after repeat of the sample.Upon review of data files from the analyzer, a specific instrument product problem could not be determined.All provided data was within specifications.There was no evidence of an instrument issue.An issue with pre-analytic sample handling could not be ruled out.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
COBAS C 111 ANALYZER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
na
rotkreuz 6343
SZ   6343
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key14403808
Report Number1823260-2022-01396
Device Sequence Number5606838
Product Code JJE
UDI-Device Identifier04015630927036
UDI-Public04015630927036
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K063744
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC111
Device Catalogue Number04528778001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2022
Supplement Date Received by Manufacturer06/03/2022
Initial Report FDA Received Date05/15/2022
Supplement Report FDA Received Date06/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown